Tylenol Extra Strength Ultra Relief eZtabs provide effective pain relief from headaches and migranes. Acetaminophen gives you fast acting pain relief while a caffine ingredient enhances for maximum relief.
For effective relief of:
- Mild to moderate migraine pain
Ingredients (Each tablet contains):
Acetaminophen, 500 mg (Pain Reliever/Fever Reducer) Caffeine, 65 mg (Pain Relief Enhancer)
Dosage Adults (12 years and older):
1-2 tablets every 4 hours as needed. It is hazardous to exceed 8 tablets per day.